... prescriptions and missed 3 doses of Lyrica and 2 doses of Cymbalta and the withdrawal was crazy! I felt terrible! My body hurt, I had hot flashes and I couldn't sleep! and I couldn't stay focused has anyone else ever had this issue? I take 225mg of Cyrica twice a day and 30mg of Cymbalta once a day. I would like to get off of both but I have tried gabapentin and had gained more weight than what I have gained on Lyrica. Please help
Concerned about Lyrica/Cymbalta withdraw effects? I couldn't get to the pharmacy to pick up my...
- 15 days ago by Deverardm
- 10 November 2018 (10 days ago)
- cymbalta, lyrica, back pain, fibromyalgia, hot flashes, chronic pain, withdrawal, sleep, dosage, pharmacy, prescription
Hi Deverardm. I’m sorry you are going through this. I have been where you are. I was taking Lyrica for 7-8 years and I’ve been taking Cymbalta for 10 years. I was in so much pain and could hardly think straight that I didn’t connect all my problems with the medications. I was prescribed both of them for chronic nerve pain but they caused me to have more pain. I had anxiety, depression and confusion. I would sweat a lot even if I was doing nothing. I was nauseous, dizzy and tired all the time. I had muscle pain and weakness that kept getting worse. I started gaining weight shortly after starting these medications and I ended up gaining over 80 pounds. I complained many times to my doctor and at one point he said that I had many years left to live and I would have to learn to live with everything. That was it for me! I finally started to research these medications and I found Cymbalta and Lyrica groups on Facebook with thousands of people who were going through the same thing that I was. I cried so hard; realizing I wasn’t alone. So around 2015 I started to slowly taper off Lyrica. It’s advised to taper off one medication at a time. I finished tapering off in June last year (2017) and then I started tapering slowly off Cymbalta. I’m down from 60 mg to 12 mg now and almost every side effect is gone. I tapered off 10% of my last dosage taken every 2 weeks. The lower your dosage and the length of time is of great benefit. You can search ‘The Discontinuation Syndrome’ which is the name they are now calling the tapering process. Although there is a lot of good information many people say that this process can be done in too short of a time. There is a list of ‘Natural Remedies’ that you should check out. I hope and pray that I will be off Cymbalta by 2019 and work at getting healthy again and get my life back. Take care and I wish you the best with your journey of getting off these medications. Cindy59
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Back Pain - I take narco 10/325 for chronic pain .but I have noticed that I get hot flashes a lot of
Updated 13 Mar 2013 • 2 answers
Updated 4 Oct 2011 • 3 answers
Updated 19 Sep 2016 • 5 answers
Updated 12 Feb 2013 • 13 answers
Updated 30 Apr 2018 • 3 answers